A Common Fixed Point Theorem for a Family of Mappings in Non-Archimedean Menger PM-Spaces

Main Article Content

Amit Singh
R. C. Dimri

Abstract

In the present paper we prove a unique common fixed point theorem for a family of weakly compatible self maps in non-Archimedean Menger PM-spaces without using the notion of continuity. Our result generalizes and extends some well known previous results.

Article Details

How to Cite
Singh, A., & Dimri, R. C. (2011). A Common Fixed Point Theorem for a Family of Mappings in Non-Archimedean Menger PM-Spaces. Journal of Advanced Studies in Topology, 2(1), 9-17. https://doi.org/10.20454/jast.2011.215
Section
Original Articles